# SDR LR7A2021070902870

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Stiffener
- Part number: 2024T40020
- Condition: Cracked
- Component: Rudder
- Component part number: 3850181
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE RUDDER LOWER INTERIOR STRUCTURE WITH CRACKED MAIN BEAM STIFFENER AT FS1150, RBL6, VSS33. / REPAIRED IAW LAC MEA 382-55-21-031.    NR# 1000461150.
